Home / Advanced Search

  • Title/Keywords

  • Author/Affliations

  • Journal

  • Article Type

  • Start Year

  • End Year

Update SearchingClear
  • Articles
  • Online
Search Results (1)
  • Open Access


    Geometrically Nonlinear Analysis of Structures Using Various Higher Order Solution Methods: A Comparative Analysis for Large Deformation

    Ali Maghami1, Farzad Shahabian1, Seyed Mahmoud Hosseini2,*

    CMES-Computer Modeling in Engineering & Sciences, Vol.121, No.3, pp. 877-907, 2019, DOI:10.32604/cmes.2019.08019

    Abstract The suitability of six higher order root solvers is examined for solving the nonlinear equilibrium equations in large deformation analysis of structures. The applied methods have a better convergence rate than the quadratic Newton-Raphson method. These six methods do not require higher order derivatives to achieve a higher convergence rate. Six algorithms are developed to use the higher order methods in place of the NewtonRaphson method to solve the nonlinear equilibrium equations in geometrically nonlinear analysis of structures. The higher order methods are applied to both continuum and discrete problems (spherical shell and dome truss). The computational cost and the… More >

Displaying 1-10 on page 1 of 1. Per Page